Skip to Main content Skip to Navigation
Journal articles

The fast iterated bootstrap

Abstract : The standard forms of bootstrap iteration are very computationally demanding. As a result, there have been several attempts to alleviate the computational burden by use of approximations. In this paper, we extend the fast double bootstrap of Davidson and MacKinnon (2007) to higher orders of iteration, and provide algorithms for their implementation. The new methods make computational demands that increase only linearly with the level of iteration, unlike standard procedures, whose demands increase exponentially. In a series of simulation experiments, we show that the fast triple bootstrap improves on both the standard and fast double bootstraps, in the sense that it suffers from less size distortion under the null with no accompanying loss of power.
Document type :
Journal articles
Complete list of metadata
Contributor : Elisabeth Lhuillier Connect in order to contact the contributor
Submitted on : Tuesday, February 9, 2021 - 4:30:47 PM
Last modification on : Wednesday, November 3, 2021 - 4:04:11 AM
Long-term archiving on: : Monday, May 10, 2021 - 7:01:57 PM


The fast iterated bootstrap.pd...
Files produced by the author(s)


Distributed under a Creative Commons Attribution - NonCommercial - NoDerivatives 4.0 International License




Russell Davidson, Mirza Trokić. The fast iterated bootstrap. Journal of Econometrics, Elsevier, 2020, 218 (2), pp.451-475. ⟨10.1016/j.jeconom.2020.04.025⟩. ⟨hal-02965001⟩



Record views


Files downloads